# SDR SWAA2022030164560

- Difficulty date: December 24, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,918 hours, 20,202 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM TIP WEIGHT CORRODED / WP:E98393-SMEDEGARD; DAVID - 12/26/2018 23:16 COMPLETE: REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER SRM 51-60-07 AND CMM 55-40-09
